Alert archive / Colorado / Wind Advisories in 2015
Wind Advisory 5, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Oct 2, 2015, 2:01 PM MDT for 7 counties in Colorado; Grand County, San Juan County, Uintah County, Utah. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2015, 2:01 PM MDT (20:01 UTC)
- Expired
- Oct 2, 2015, 9:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
Counties Eagle County, CO, Garfield County, CO, Mesa County, CO, Moffat County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 52 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3539 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
907 WWUS75 KGJT 022001 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 201 PM MDT FRI OCT 2 2015 COZ001-002-006>008-UTZ024-027-029-030300- /O.NEW.KGJT.WI.Y.0005.151002T2001Z-151003T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- EASTERN UINTA BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 201 PM MDT FRI OCT 2 2015 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THIS AFTERNOON THROUGH 9 PM MDT THIS EVENING. * WINDS...WIND GUSTS OF 45 MPH WILL OCCUR THIS AFTERNOON AND CONTINUE UNTIL 9 PM THIS EVENING. NEAR RAIN SHAFTS...STRONGER WINDS GUSTS EXCEEDING 50 MPH IS POSSIBLE BUT WILL BE VERY LOCALIZED. * VISIBILITY...LOCAL BLOWING DUST COULD REDUCE VISIBILITY TO BELOW 1 MILE AT TIMES. * IMPACTS...STRONG CROSSWINDS WILL OCCUR ALONG INTERSTATE 70 AND HIGHWAY 40. HIGH PROFILE VEHICLES AND MOTORCYCLISTS SHOULD BE AWARE OF STRONG WIND GUSTS THAT CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ003-UTZ025-030300- /O.NEW.KGJT.WI.Y.0005.151002T2001Z-151003T0300Z/ ROAN AND TAVAPUTS PLATEAUS-TAVAPUTS PLATEAU- INCLUDING THE CITY OF...RIO BLANCO 201 PM MDT FRI OCT 2 2015 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THIS AFTERNOON THROUGH 9 PM MDT THIS EVENING. * WINDS...WIND GUSTS TO 60 MPH WILL OCCUR THIS AFTERNOON AND CONTINUE UNTIL 9 PM THIS EVENING. * IMPACTS...STRONG ERRATIC WINDS WILL OCCUR OVER THE MOUNTAIN PASSES...ESPECIALLY DOUGLAS PASS ON HIGHWAY 139. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
1 follow-up statement
509 WWUS75 KGJT 030300 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 900 PM MDT FRI OCT 2 2015 COZ001-002-006>008-UTZ024-027-029-030400- /O.EXP.KGJT.WI.Y.0005.000000T0000Z-151003T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- EASTERN UINTA BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 900 PM MDT FRI OCT 2 2015 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE DECREASED SINCE THIS AFTERNOON FOR MOST LOCATIONS ACROSS WESTERN COLORADO. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTY OUTFLOW WINDS ASSOCIATED WITH SHOWERS OR LOCALIZED THUNDERSTORMS WILL CONTINUE TO GENERATE ISOLATED STRONG OUTFLOW WINDS. $$ COZ003-UTZ025-030400- /O.EXP.KGJT.WI.Y.0005.000000T0000Z-151003T0300Z/ ROAN AND TAVAPUTS PLATEAUS-TAVAPUTS PLATEAU- INCLUDING THE CITY OF...RIO BLANCO 900 PM MDT FRI OCT 2 2015 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE DECREASED SINCE THIS AFTERNOON FOR MOST LOCATIONS ACROSS WESTERN COLORADO. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTY OUTFLOW WINDS ASSOCIATED WITH SHOWERS OR LOCALIZED THUNDERSTORMS WILL CONTINUE TO GENERATE ISOLATED STRONG OUTFLOW WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Oct 2, 11:40 AM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 2, 11:40 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1140 AM MDT FRI OCT 2 2015 .UPDATE... ISSUED AT 1140 AM MDT FRI OCT 2 2015 FORECAST ON TRACK WITH SIGNIFICANT VERTICAL SUPPORT AHEAD OF THE COLD FRONT FIRING OFF THUNDERSTORMS ACROSS NORTHEAST UTAH. SOUTHWEST WINDS HAVE BEGUN TO PICK UP AS EXPECTED AND WILL CONTINUE TO DO SO OVER THE NEXT FEW HOURS UNTIL THE FRONT PASSES THIS EVENING. THE BIGGEST THREAT FROM THUNDERSTORMS WILL BE STRONG GUSTY WINDS SINCE DEWPOINT DEPRESSIONS ARE RATHER LARGE THIS MORNING WITH LITTLE MOISTURE IN PLACE. OTHER THAN A FEW STORMS IN THE SAN JUAN MOUNTAINS...EXPECTING MOST TO DEVELOP NORTH OF THE ABAJO MOUNTAINS AND TELLURIDE. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 337 AM MDT FRI OCT 2 2015 THE EASTERN CONUS REMAINS BLOCKED WITH LOW PRESSURE STUCK ACROSS THE SOUTHEAST AND A DOMINATE BERMUDA HIGH EAST OF THAT. THIS OBSTRUCTED DOWNSTREAM PATTERN WILL ALLOW A SERIES OF LOW PRESSURE SYSTEMS TO FORM IN THE WEST THROUGH THE WEEKEND. 00Z H5 HAND ANALYSIS HAD THE FIRST LOW OVER WESTERN NEVADA BUT WITH STRONG HEIGHT FALLS TO THE EAST. WATER VAPOR IMAGERY SUPPORTS THIS AND THE LOW IS SHIFTING TOWARD NORTHWEST UTAH EARLY THIS MORNING. THIS IMAGERY ALSO SHOWS A NARROW BAND OF PACIFIC MOISTURE FEEDING AHEAD OF THE LOW INTO THE COLORADO ROCKIES. THIS MOISTURE IS NOT FEEDING ANY PRECIP OVER OUR AREA BUT IS IN THE FROM OF A HIGH CLOUD DECK. PWAT HAS BEEN CUT IN HALF OVER THE PAST 24 HOURS TO UNDER HALF OF AN INCH. WE WILL NEED TO WAIT UNTIL WRAP AROUND MOISTURE ARRIVES WITH THE PASSING LOW PRESSURE SYSTEM LATE THIS AFTERNOON. QG PROGS CONTINUE TO SHOW IMPRESSIVE LARGE SCALE ASCENT OVER OUR CWA AS FORCING INCREASES AHEAD OF THE APPROACHING SYSTEM AND THE UPPER JET CORE MOVES OVERHEAD THROUGH THE DAY. THIS LIFT WILL BE WASTED THROUGH EARLY AFTERNOON AS MOISTURE AND LOW TO MID LEVEL SUPPORT IS SEVERELY LACKING. BY LATE AFTERNOON HOWEVER A SURFACE COLD FRONT ARRIVES TO OUR NORTHWEST ZONES AND THEN ACCELERATES EASTWARD OVERNIGHT. FORCING WITH THE FRONT AND INSTABILITY BEHIND IT WILL FAVOR PRECIPITATION ACROSS THE NORTHERN HIGH COUNTRY WITH A FEW SCATTERED LIGHTER SHOWERS PASSING OVER THE LOWER TERRAIN. FAVORED JET DYNAMICS ALSO MOVE INTO OUR SOUTHERN MOUNTAINS LATE. MODELS HAVE TRENDED UPWARD FOR PCPN CHANCES THE LAST FEW RUNS TO HAVE ADJUSTED POPS AS WELL. SHOWERS WILL WANE AFTER DARK THEN TO NOT SEEM TO APPEAR AGAIN UNTIL INSTABILITY INCREASES SATURDAY AFTERNOON ACROSS THE CENTRAL AND NORTH. NOT IMPRESSED WITH MOISTURE TO WORK WITH SO POPS STAY LOW. TEMPERATURES LOOK A TAD WARMER MANY AREAS TODAY WITH SLOWER PROGRESS OF THE COLD FRONT BUT BY SATURDAY MORE SEASONAL TEMPERATURES WILL ARRIVE BEHIND THIS SYSTEM. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 337 AM MDT FRI OCT 2 2015 SATURDAY NIGHT AND SUNDAY EASTERN UT AND WESTERN COLORADO WILL BETWEEN IN BETWEEN THE TROUGH THAT AFFECTED THE AREA FRIDAY AND FRIDAY NIGHT AND THE NEXT TROUGH DEVELOPING ALONG THE PACNW COAST. SUNDAY NIGHT THROUGH WEDNESDAY WEATHER FOR MUCH OF THE EXTENDED PERIOD WILL BE AFFECTED BY THIS SECOND TROUGH AS IT MOVES SOUTH ALONG THE WEST COAST TO SOUTHERN CA THEN TURNS EAST MONDAY MORNING. SIGNIFICANT MOISTURE WILL BE DRAWN NORTH AND INTO THE FORECAST AREA AS THE TROUGH APPROACHES MONDAY AND TUESDAY. HAVE GENERALLY INCREASE THE CLOUD COVER AND CHANCE OF PRECIPITATION ACROSS THE AREA...THOUGH THE SOUTHERN HALF OF THE CWA IS FAVORED DUE TO THE STRONG SOUTHERLY FLOW AHEAD OF THE TROUGH. TUESDAY NIGHT THE TROUGH WILL BEGIN TO WEAKEN AND IT PASSES OVER THE FOUR CORNERS AND LIFTS NORTHEAST OVER THE FORECAST AREA. AS THE TROUGH PASSES...WINDS WILL SHIFT TO THE NORTHWEST AND DRIER AIR WILL MOVE INTO THE AREA FROM WEST TO EAST. NORTHWEST FLOW WILL CONTINUE THROUGH THU WITH MINOR DISTURBANCES AFFECTING MAINLY THE NORTHERN AND CENTRAL CO MTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1140 AM MDT FRI OCT 2 2015 STRONG PREFRONTAL SOUTHWEST WINDS WILL CONTINUE TO STRENGTHEN THROUGH THIS AFTERNOON BEFORE WINDS SHIFT TO A WESTERLY THEN NORTHWESTERLY DIRECTION TONIGHT BETWEEN 00Z AND 04Z. SCATTERED THUNDERSTORMS AHEAD OF THE FRONT WILL BRING STRONG OUTFLOW WINDS TO AREAS MAINLY NORTH OF KTEX. WINDS WILL START TO SUBSIDE WITHIN A FEW HOURS AFTER THE FRONTAL PASSAGE...SO SOMETIME AROUND 03Z TO 06Z TONIGHT. && .FIRE WEATHER... ISSUED AT 337 AM MDT FRI OCT 2 2015 A RED FLAG WARNING CONTINUES FOR CO ZONE 207 FROM 1 PM TO 7 PM TODAY. DRY SOUTHWEST WINDS WILL INCREASE THIS MORNING AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACH FROM THE NORTHWEST. MOISTURE WILL BEGIN TO MOVE INTO THE NORTH BY THE AFTERNOON FOR AN INCREASE IN SHOWERS AND THUNDERSTORMS THERE. HOWEVER THE SOUTH WILL BE QUITE DRY IN THE PREFRONTAL ENVIRONMENT. ALSO THE STRONGEST WINDS ARE EXPECTED OVER SOUTHWEST CO AND SOUTHEAST UT. FUELS HAVE REMAINED DRY OVER THE LOWER ELEVATIONS OF THE CO FOUR CORNERS AREA. SO THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS HAVE PROMPTED THE NEED FOR A RED FLAG WARNING IN CO FIRE ZONE 207 WHERE FUELS ARE CONSIDERED DRY. BY EVENING RELATIVE HUMIDITY VALUES WILL INCREASE AND WINDS WILL DIMINISH AS THE AIR MASS DECOUPLES. THE COLD FRONT IS EXPECTED TO PASS OVER THE NORTH BY LATE AFTERNOON...AND ACROSS THE SOUTH OVERNIGHT. COOLER TEMPERATURES AND LESS WINDS ARE THEN EXPECTED FOR SATURDAY. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR COZ207. UT...NONE. && UPDATE...JAM SHORT TERM...15 LONG TERM...CC AVIATION...JAM FIRE WEATHER...CC
Hazardous weather outlook, Oct 2, 3:53 AM MDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 353 AM MDT FRI OCT 2 2015 COZ001>014-017>023-UTZ022>025-027>029-031000- LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS- EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES- 353 AM MDT FRI OCT 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM TODAY FOR THE LOWER ELEVATIONS OF THE COLORADO FOUR CORNERS REGION FOR LOW HUMIDITY...FREQUENT WIND GUSTS IN EXCESS OF 25 MPH AND CRITICALLY DRY FUELS. WINDY CONDITIONS WILL SPREAD ACROSS ALL OF EASTERN UTAH AND WESTERN COLORADO TODAY AS A STRONG TROUGH AND COLD FRONT MOVES THROUGH THE AREA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR AFTERNOON THUNDERSTORMS OVER MAINLY THE NORTHERN MOUNTAINS AND NEAR THE CONTINENTAL DIVIDE SATURDAY AND SUNDAY. SHOWERS...THUNDERSTORMS AND SOUTHWEST WINDS WILL INCREASE FROM SOUTH TO NORTH...SUNDAY NIGHT THROUGH TUESDAY NIGHT...AS A STRONG PACIFIC STORM MOVES THROUGH THE AREA. PRECIPITATION WILL DECREASE FROM WEST TO EAST WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CJC
In the hours before
Local storm report, Oct 2, 12:51 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1251 PM MDT FRI OCT 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST 2 SW SWAMP ANGEL 37.88N 107.74W
10/02/2015 E68 MPH SAN JUAN CO MESONET
&&
EVENT NUMBER GJT1500991
DCLocal storm report, Oct 2, 12:52 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1252 PM MDT FRI OCT 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST MOUNT ABRAMS 37.96N 107.65W
10/02/2015 M61 MPH OURAY CO MESONET
&&
EVENT NUMBER GJT1500992
DCLocal storm report, Oct 2, 1:29 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
129 PM MDT FRI OCT 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM NON-TSTM WND GST 5 NW MACK 39.27N 108.93W
10/02/2015 M69 MPH MESA CO TRAINED SPOTTER
&&
EVENT NUMBER GJT1500993
JMLocal storm report, Oct 2, 1:47 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
147 PM MDT FRI OCT 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST MOUNT ABRAMS 37.96N 107.65W
10/02/2015 M62 MPH OURAY CO MESONET
&&
EVENT NUMBER GJT1500994
DCThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:16 PM MDT | Special Weather Statement | GJT | Rio Blanco | 44 min |
Nearby
Wind Advisories in Colorado, 2015Wind Advisories in Utah, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.